MathSciNet Relay Station
MathSciNet bibliographic data
MR1380877 (96m:58099) 58F07 (35Q53 47B10)
Aden, H.; Carl, B. On realizations of solutions of the KdV equation by determinants on operator ideals. J. Math. Phys. 37 (1996), no. 4, 1833–1857.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement